# SDR SWIA202265985

- Difficulty date: July 3, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 46,439 hours, 30,060 cycles
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: None
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, K
- Precautionary procedure: C

## Discrepancy

ON APPROACH WE RECEIVED A HYDRO 3 FAILURE. SYNOPTIC PAGE SHOWS NO FLUID IN SYSTEM 3. RAN QRH AND LANDED UNEVENTFULLY.   (FLIGHT 3076 - FILED CLOSED)    DURING TROUBLESHOOTING OF CAUSATION FOR LOSS OF FLUID IN HYDRAULIC SYSTEM 3 IT WAS FOUND THAT THE RETRACT HOSE OF THE NLG RETRACT ACTUATOR IN THE NLG HAD A HOLE AND WAS CAUSING THE LOSS OF THE HYDRAULIC FLUID.  REMOVED AND REPLACED THE NLG HYDRAULIC HOSE IN REFERENCE TO CRJ700 AMM 32-32-09. OPERATIONAL CHECK AND LEAK CHECK OF HYDRAULIC SYSTEM 3 ARE GOOD AT THIS TIME.  PLEASE REFERENCE AML 943384  PLEASE REFERENCE AML 943385  PLEASE REFERENCE AML 943993
